# SDR DALA2023042703295

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2737008) DURING INSPECTION FOUND PASSENGER COMPARTMENT, WL 208, BS 370 TO 374 RBL 22.8 SEAT TRACK HAS CORROSION. REMOVED SEAT TRACK AT STA 368-480 RBL 25 IAW B737 SRM 51-40-02. INSTALLED NEW SEAT TRACK AT STA 368-480 IAW B737 SRM 51-40-02.
